Alert archive / Kentucky / Flash Flood Watches in 2016
Flash Flood Watch 5, NWS Louisville, KY
NWS Louisville, KY issued this flash flood watch at Jul 7, 2016, 8:47 AM CDT for 31 counties in Kentucky. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2016, 8:47 AM CDT (13:47 UTC)
- Expired
- Jul 8, 2016, 11:00 PM CDT
- In force
- 38 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- None
All 31 counties
Adair County, KY, Allen County, KY, Barren County, KY, Boyle County, KY, Breckinridge County, KY, Butler County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hardin County, KY, Hart County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Ohio County, KY, Russell County, KY, Simpson County, KY, Taylor County, KY, Warren County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 5:45 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 7, 5:45 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Louisville KY 645 AM EDT THU JUL 7 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 630 AM EDT Thu Jul 7 2016 Now just have light rain across south central Kentucky. We should stabilize for the next several hours in the wake of this system and have the area dry by lunchtime. After that we should see some heating help to develop some isolated storms and will have to watch the line of storms over northwest Missouri for how it moves this afternoon. Latest HRRR brings it into our western counties by 22Z, but not sure it will push that way given the effective boundary left behind by the overnight convection. Thus will cap rain chances in the 20-40 percent for this afternoon. .SHORT TERM (Now through Friday)... Issued at 300 AM EDT Thu Jul 7 2016 Lots of light to moderate rain across the region this hour, but heavier rains continue near our border with TN. Have issued several flash flood warnings. Rain rates from the KY mesonet as well as MRMS have varied from 4-6 inches/hour in the more intense cells. The wave that is generating this heavy rain is well initialized in the models. As the morning progresses, this wave should head into eastern KY, leaving a boundary that carves a path around our southern forecast area, if not just south of it. The NAM tries to keep our south and east rainy through the morning hours, whereas the Hi-res WRF's our local WRF and the HRRR portray the more likely solution of a drying out period in the wake of the wave and also as isentropic lift weakens across the region. By this afternoon, expect a boundary to remain somewhere across our south, which when combined with heating, should allow additional storms to develop. Latest WRF-NMM and GFS supports this thinking, but given other models keep rain chances elsewhere, will have at least a slight chance areawide in the mid afternoon to early evening hours. As was the case yesterday, with warm highs and plenty of moisture, CAPEs will be high, but some drier air aloft also will make DCAPEs fairly high, so damaging wind is a threat in addition to heavy rains. Freezing levels look too high for any hail threat today. Tonight's storm chances will depend on upstream development. Latest GFS and Euro would have another MCS develop over the Upper Midwest and track east southeast. This track would have it just clip our northern forecast area. Given the boundary left in the wake of convection this morning, would not be surprised if these storms track a little farther south. The remains of this system, along with a trough heading over the Upper Midwest should serve as a focus for new storms Friday afternoon. Wind fields are a bit stronger aloft, but unidirectional, so storms could see some organization as they develop over our region and travel eastward. Precipitable waters remain high so once again flash flooding is possible. The only other concern in the forecast is for heat indices Friday afternoon. Given a potential for a later start to storms that day, we should see highs rise into the lower 90s for most locations. Combined with the present humidity, that should make for heat indices close to advisory range, especially along and west of a Louisville to Campbellsville line. .LONG TERM (Friday Night through Wednesday)... Issued at 320 AM EDT Thu Jul 7 2016 Should see storms linger Friday evening as a cool front pushes southward. GFS/Euro still force any convection to just along or south of the KY/TN border for the weekend, so the rest of the area should be dry. That moisture may try and sneak in here for the next work week, but looks like the best chance for development may wait till Wednesday as the GFS/Euro show a vortmax moving across the Midwest by then. Temperatures should start off a little below normal Sunday, but then rise to near normal the rest of the period. && .AVIATION (12Z TAF Update)... Issued at 643 AM EDT Thu Jul 7 2016 The immediate challenge will be ceilings. They have been bouncing around from IFR to VFR this morning. This is expected to continue for the next few hours. Ceilings should begin to consistently improve by mid morning with VFR ceilings this afternoon. There is a small chance for thunderstorms this afternoon and tonight. Coverage looks to be fairly sparse and guidance is inconsistent with timing and placement of any precipitation it does develop. Therefore, have decided to keep precip out of the TAF forecast for now. It is not out of the question that a shower/storm may affect one of the sites, however. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS Short Term.....RJS Long Term......RJS Aviation.......EER
Hazardous weather outlook, Jul 7, 5:22 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 622 AM EDT THU JUL 7 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-081030- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 622 AM EDT THU JUL 7 2016 /522 AM CDT THU JUL 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS LATER THIS AFTERNOON. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS
In the hours before
Local storm report, Jul 7, 3:03 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM FLASH FLOOD 1 W RUSSELLVILLE 36.84N 86.91W
07/07/2016 LOGAN KY LAW ENFORCEMENT
REPORTED ON EMERSON BYPASS. VEHICLE WAS
SUBMERGED UP TO THE ROOF WITH WATER. A SMALL
HOUSE IN A VALLEY THAT WAS RAISED UP 3 FEET
WAS FLOODED. STILL PLENTY OF ROADS IN THE
AREA SHUT DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 7, 3:12 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 AM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM FLASH FLOOD 3 NNW RAPIDS 36.71N 86.49W
07/07/2016 SIMPSON KY LAW ENFORCEMENT
KENTUCKY STATE POLICE REPORTED SEVERAL AREAS
ON SCOTTSVILLE ROAD CLOSED DUE TO FLOODING.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 7, 4:57 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 AM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 2 ENE PLANO 36.90N 86.38W
07/07/2016 M4.77 INCH WARREN KY MESONET
MEASURED AT DRAKES CREEK NEAR ALVATON HADS
SITE.
0500 AM HEAVY RAIN 2 NNW RUSSELLVILLE 36.86N 86.91W
07/07/2016 M4.45 INCH LOGAN KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 5 WNW BOWLING GREEN 36.99N 86.53W
07/07/2016 M4.31 INCH WARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN GREENSBURG 37.25N 85.50W
07/07/2016 M4.18 INCH GREEN KY MESONET
24-HOUR TOTAL RAINFALL MEASURED AT GREEN
RIVER AT GREENSBURG HADS SITE.
0500 AM HEAVY RAIN 2 SW BOWLING GREEN 36.96N 86.46W
07/07/2016 M4.16 INCH WARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 WSW OLGA 36.94N 85.19W
07/07/2016 M4.13 INCH RUSSELL KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 S FRANKLIN 36.68N 86.57W
07/07/2016 M4.08 INCH SIMPSON KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 4 NE HALFWAY 36.84N 86.24W
07/07/2016 M4.03 INCH ALLEN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 4 NW CLAYPOOL 36.94N 86.31W
07/07/2016 M4.02 INCH WARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 ENE PROVIDENCE 36.68N 86.61W
07/07/2016 M3.77 INCH SIMPSON KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 2 SW FINNEY 36.90N 86.13W
07/07/2016 M3.65 INCH ALLEN KY MESONET
24-HOUR RAINFALL TOTAL MEASURED AT BARREN
RIVER HADS SITE.
0500 AM HEAVY RAIN 2 SSE RICH POND 36.87N 86.49W
07/07/2016 M3.58 INCH WARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN PLANO 36.88N 86.41W
07/07/2016 M3.55 INCH WARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 7 S MARROWBONE 36.72N 85.51W
07/07/2016 M3.52 INCH MONROE KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 NE PIERCE 37.22N 85.59W
07/07/2016 M3.37 INCH GREEN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 2 ESE HAYS 37.02N 86.10W
07/07/2016 M3.33 INCH BARREN KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 5 ESE RHODA 37.13N 86.15W
07/07/2016 M3.31 INCH EDMONSON KY MESONET
MEASURED AT HOUCHIN MEADOW RAWS SITE.
0500 AM HEAVY RAIN 2 ENE ROSEVILLE 36.90N 85.88W
07/07/2016 M3.31 INCH BARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 1 SE PLUM SPRINGS 37.01N 86.37W
07/07/2016 M3.29 INCH WARREN KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 3 NE RICH POND 36.93N 86.46W
07/07/2016 M3.27 INCH WARREN KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 4 SSE GRADYVILLE 37.03N 85.39W
07/07/2016 M3.25 INCH ADAIR KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 NW GLASGOW 37.03N 85.95W
07/07/2016 M3.18 INCH BARREN KY AWOS
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 2 SE HARDYVILLE 37.23N 85.78W
07/07/2016 M3.10 INCH HART KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 4 N AUBURN 36.92N 86.71W
07/07/2016 M2.98 INCH LOGAN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 SW FREEDOM 36.88N 85.14W
07/07/2016 M2.94 INCH RUSSELL KY MESONET
24-HOUR RAINFALL TOTAL MEASURED AT
CUMBERLAND RIVER HADS SITE.
0500 AM HEAVY RAIN 2 SE BOWLING GREEN 36.96N 86.42W
07/07/2016 M2.92 INCH WARREN KY ASOS
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 2 NNW PLUM SPRINGS 37.05N 86.39W
07/07/2016 M2.85 INCH WARREN KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN WOODBURY 37.18N 86.64W
07/07/2016 M2.80 INCH BUTLER KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 3 WNW WINDYVILLE 37.24N 86.37W
07/07/2016 M2.73 INCH EDMONSON KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 4 WNW BURKESVILLE 36.81N 85.43W
07/07/2016 M2.65 INCH CUMBERLAND KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 1 W SCOTTSVILLE 36.75N 86.21W
07/07/2016 M2.55 INCH ALLEN KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 1 SE CANMER 37.27N 85.77W
07/07/2016 M2.49 INCH HART KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 1 ESE WAX 37.34N 86.12W
07/07/2016 M2.46 INCH GRAYSON KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN MUNFORDVILLE 37.28N 85.90W
07/07/2016 M2.28 INCH HART KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 3 E SWEEDEN 37.25N 86.23W
07/07/2016 M2.25 INCH EDMONSON KY PARK/FOREST SRVC
24-HOUR TOTAL MEASURED AT MAMMOTH CAVE NP
SCAN STATION.
0500 AM HEAVY RAIN 1 S CAMPBELLSVILLE 37.34N 85.35W
07/07/2016 M2.13 INCH TAYLOR KY PUBLIC
24-HOUR RAINFALL TOTAL MEASURED AT PRIVATE
WEATHER STATION.
0500 AM HEAVY RAIN 1 S WISDOM 36.99N 85.70W
07/07/2016 M2.12 INCH METCALFE KY MESONET
24-HOUR RAINFALL TOTAL.
0500 AM HEAVY RAIN 1 WNW BURKESVILLE 36.80N 85.38W
07/07/2016 M2.08 INCH CUMBERLAND KY MESONET
24-HOUR RAINFALL TOTAL MEASURED AT RAWS
SITE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 7, 5:27 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 AM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM FLOOD 1 S ELLA 37.13N 85.13W
07/07/2016 ADAIR KY LAW ENFORCEMENT
REPORT OF FLOODED ROADWAY BETWEEN CHESTNUT
CORNER ROAD AND SULPHUR CREEK ROAD. HAVE A
REPORT OF VEHICLE AND PERSON STRANDED IN THE
WATER.
&&
RJSLocal storm report, Jul 7, 5:40 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 AM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM FLOOD 2 SSE HADLEY 37.02N 86.61W
07/07/2016 WARREN KY LAW ENFORCEMENT
WATER OVER THE ROAD NEAR INTERSECTION OF
JACKSON BRIDGE AND HAMMETT ROAD.
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | LMK | Allen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more | 10 hr |
| Jul 6, 9:00 PM CDT | Flash Flood Warning | LMK | Butler, Ohio | 6 hr |
| Jul 6, 9:47 PM CDT | Flash Flood Warning | LMK | Edmonson, Grayson, Warren | 4 hr |
| Jul 6, 10:38 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 4 hr |
| Jul 6, 11:27 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 33 min |
| Jul 7, 12:01 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 29 min |
| Jul 7, 12:24 AM CDT | Flash Flood Warning | LMK | Allen, Logan, Simpson | 4 hr |
| Jul 7, 3:35 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 4:25 AM CDT | Areal Flood Warning | LMK | Logan, Simpson | 5 hr |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Warren | 5 days |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Jul 7, 5:45 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 6:31 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 8:34 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe, Monroe | 3 hr |
| Jul 7, 9:24 AM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 6 hr |
| Jul 7, 9:26 AM CDT | Areal Flood Advisory | LMK | Adair | 3 hr |
| Jul 7, 2:01 PM CDT | Special Weather Statement | LMK | Hancock | 44 min |
| Jul 7, 2:04 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 4 hr |
| Jul 7, 2:05 PM CDT | Special Weather Statement | LMK | Logan | 25 min |
| Jul 7, 2:13 PM CDT | River Flood Warning | LMK | Warren | 26 hr |
| Jul 7, 2:13 PM CDT | Special Weather Statement | LMK | Butler, Ohio | 47 min |
| Jul 7, 2:15 PM CDT | Flash Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more | 4 hr |
| Jul 7, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 29 min |
| Jul 7, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 40 min |
| Jul 7, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 35 min |
| Jul 7, 2:35 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 25 min |
| Jul 7, 2:43 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 32 min |
| Jul 7, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 29 min |
| Jul 7, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 47 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hart, Warren | 28 min |
| Jul 7, 3:08 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Jul 7, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson and 1 more | 24 min |
| Jul 7, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 31 min |
| Jul 7, 3:31 PM CDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 4 hr |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Green, Hardin, Larue, Nelson, Taylor | 39 min |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 24 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | LMK | Bullitt | 42 min |
| Jul 7, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 26 min |
| Jul 7, 3:52 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Hart, Taylor | 4 hr |
| Jul 7, 3:54 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 36 min |
| Jul 7, 3:57 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 4 hr |
| Jul 7, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 14 min |
| Jul 7, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Russell | 29 min |
| Jul 7, 4:20 PM CDT | Special Weather Statement | LMK | Nelson, Spencer | 25 min |
| Jul 7, 4:32 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Jul 7, 5:28 PM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 3 hr |
| Jul 7, 5:54 PM CDT | Areal Flood Warning | LMK | Butler, Logan, Simpson, Warren | 6 hr |
| Jul 7, 6:11 PM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 2 more | 6 hr |
Nearby
Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.